# SDR DXTA200601721

- Difficulty date: November 9, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 4,721 hours, 2,951 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 803682
- Part serial: 1307819
- Condition: Inoperative
- Location: Mlg
- Part time: 256 hours, 161 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION LDG GEAR WOULD NOT RETRACT HEARD LOUD BANGING NOISES GEAR TRIED TO CYCLE ITSELF TO THE UP POSITION APPROXIMATELY 10 TIMES AND EVENTUALLY RETRACTED. 3 RED AND NO GREEN LIGHTS WERE ON DURING RETRACTION ATTEMPTS.  EXTENDED LANDING GEAR NORMALLY AND IT COME DOWN WITH NO HESITATION. REPLACED THE LT (L50GA) AND RT (R50GA) MAIN LANDING GEAR DOOR ACTUATOR PROXIMITY SWITCHES WITH INSPECTED PARTS IAW THE M/M CH 32-311. LANDING GEAR RETRACTION/EXTENSION CHECKS IAW CH 32-300 SATISFACTORY.
